Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 45, NWS Paducah, KY

July 7, 2016Christian County, Todd County, Trigg County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jul 7, 2016, 1:57 PM CDT for Christian County, Todd County, Trigg County, Kentucky. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 1:57 PM CDT (18:57 UTC)
Expired
Jul 7, 2016, 7:00 PM CDT
In force
5 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Christian County, KY, Todd County, KY, Trigg County, KY

The radar

The Ft Campbell radar (KHPX), 35 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 3:25 PM CDTFLASH FLOODHopkinsville, KYNUMEROUS STREETS FLOODED. SMALL CREEKS, STREAMS AND DITCHES CONTINUE TO RISE WITH SOME OUT OF BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

930 
WGUS53 KPAH 071857
FFWPAH
KYC047-219-221-072200-
/O.NEW.KPAH.FF.W.0045.160707T1857Z-160707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRIGG COUNTY IN WESTERN KENTUCKY...
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 PM CDT

* AT 154 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  PERIODS OF TORRENTIAL RAIN MOVING ACROSS THE SAME AREA THAT HAD
  RECEIVED 5 TO 7 INCHES OF RAIN OVERNIGHT. ANY ADDITIONAL HEAVY
  RAINFALL WILL PRODUCE FLASH FLOOD CONDITIONS, OR AGGRAVATE ANY
  ONGOING FLOOD ISSUES. ADDITIONAL RAINFALL THIS AFTERNOON WILL
  LIKELY RANGE BETWEEN 1 AND 2 INCHES. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOPKINSVILLE...OAK GROVE...CADIZ...ELKTON...FORT CAMPBELL NORTH...
  LAND BETWEEN THE LAKES AREA...GUTHRIE...PEMBROKE...CROFTON...
  ENERGY...CANTON...ROCKCASTLE...TRENTON...LAFAYETTE...HERNDON...
  ALLEGRE...HAWKINS...CLIFTY...LINTON AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
      3686 8816 3687 8816 3696 8790 3695 8786
      3697 8777 3702 8771 3715 8768 3710 8752
      3713 8749 3713 8737 3716 8735 3711 8728
      3708 8728 3706 8724 3704 8725 3706 8705

$$

SMITTY
2 follow-up statements
010 
WGUS73 KPAH 072029
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
329 PM CDT THU JUL 7 2016

KYC047-219-221-072200-
/O.CON.KPAH.FF.W.0045.000000T0000Z-160707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRIGG KY-TODD KY-CHRISTIAN KY-
329 PM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
TRIGG...TODD AND CHRISTIAN COUNTIES...

AT 325 PM CDT...EMERGENCY MANAGEMENT REPORTED RISING STREAMS AND
CREEKS THROUGH CHRISTIAN COUNTY. ALTHOUGH MOST OF THE HEAVIER RAINS
HAVE MOVED EAST OF THE WARNING AREA, RISING WATER WILL LIKELY
CONTINUE FOR THE NEXT COUPLE OF HOURS. PLEASE REMAIN ALERT AS WHILE
TRAVELING TODAY. PLEASE DO NOT ALLOW CHILDREN TO PLAY NEAR CREEKS,
STREAMS OR DRAINAGE DITCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
      3686 8816 3687 8816 3696 8790 3695 8786
      3697 8777 3702 8771 3715 8768 3710 8752
      3713 8749 3713 8737 3716 8735 3711 8728
      3708 8728 3706 8724 3704 8725 3706 8705

$$

SMITTY
640 
WGUS53 KPAH 072112
FFWPAH
KYC047-219-221-080000-
/O.EXT.KPAH.FF.W.0045.000000T0000Z-160708T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
412 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  TRIGG COUNTY IN WESTERN KENTUCKY...
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 700 PM CDT

* AT 409 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED EARLIER
  THIS AFTERNOON OF CONTINUED RISING WATER LEVELS ALONG
  CREEKS,STREAMS AND DITCHES. SEVERAL ROADWAYS STILL HAVE RUSHING
  WATER ACROSS THEM. DUE TO CONTINUED RISING WATER, THIS FLASH FLOOD
  WARNING WILL BE EXTEND UNTIL 7 PM THIS EVENING. NO ADDITIONAL
  HEAVY RAIN IS EXPECTED EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3664 8706 3663 8785 3667 8786 3668 8807
      3686 8816 3687 8816 3696 8790 3695 8786
      3697 8777 3702 8771 3715 8768 3710 8752
      3713 8749 3713 8737 3716 8735 3711 8728
      3708 8728 3706 8724 3704 8725 3706 8705

$$

SMITTY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:25 AM CDT, 7 hours 32 minutes earlier.

Area forecast discussion, Jul 7, 6:25 AM CDT, 7 hours 32 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
625 AM CDT THU JUL 7 2016

.UPDATE...
Updated aviation section for 12z tafs

&&

.SHORT TERM...(Today through Saturday night)
Issued at 256 AM CDT Thu Jul 7 2016

Incredible rainfall rates producing widespread flooding and flash
flooding rains across especially western Ky counties around/just
east of PAH. Dual Pol and MRMS both show max axis pcpn rates in
2-3" per hour range...with ground truth obs verifying. For
example, off duty NWS meteorologist at Calvert City reported 4.6"
in 2 hr time span since midnight...which is target/right on with
Dual Pol/MRMS rate depictions. Same location yielded 5.5" for the
3 hr total, also on track with depicted radar accumulations.

The wave that helped touch this pcpn off is now/will be continuing
to move eastward across central Ky and beyond as we head into the
early morning hours. Residual lobe of energy overtop the lingering
boundary will keep it raining, at times heavily, across our
southern Ky counties for a few hours more, before tapering off
between sunrise and mid morning. From mid morning to early pm,
there may be a relative lull in pcpn, as the wave moves across the
Cumberland plateau, and the lobe/boundary extending back into our
southern Pennyrile finally pieces off into middle Tn, effectively
waning most convective elements, at least temporarily.

However, during the pm hours, we shift our eyes northwestward, as
the active MCS now over IA/NE...begins to threaten. The gfs all
but dissipates it on its dive southeastward, while the NAM
suggests it maintains itself and pushes on into/thru the PAH FA.
We'll go middle of the road with it, maintaining high chance pops
over the northwest counties...then gradually tapering into mid
chance (or lower) pops across the remainder of the FA. This best
fits the collab pic, with minor massages. Given the chance nature
of this incoming pcpn, esp with regard to its southeastward
advance, we'll hold off on short fuse FFA for Today, and let it
die its natural death upon expiration (we'll continue ongoing
FFW/FLW where needed). Then, we should see by pm hours where
pcpn, if any, is setting up, and trending on movement, before it
threatens areas over our central to southeastern parts that
received the heaviest rains. We'll also see how their recovery
goes, with regard to any additional FFA headline necessity.

Given the extent of the convection, both within and without the
FA, the presence of pcpn and associated blow off cloudiness is
muting today's highs a little from previous projections. With
even just a few hours of thinned clouds, we'll heat up nicely,
but should fall shy of Heat Advisory headline thresholds, though
triple digits are possible.

For Friday into Friday night...the models still project another
cold front to enter the forecast picture...driven southward from
the strong area of Low pressure making passage over the Great
Lakes. Just out of the fetch of the strongest westerlies, the
boundary may stall and become quasi stationary again over our area
Friday pm-Friday evening...which could result in a focusing
mechanism for either strong to svr storms, or another heavy rain
setup. We'll continue to outlook that potential on the HWO.
Similarly, we'll have to monitor convective progression and blow
off elements with regard to Heat Advisory headline necessity for
Friday pm.

Pops wane, but at least the chance continues, into the weekend, as
the primary upper Low now moves east of the Lakes, but the upper
ridging occurs over the High Plains, with the PAH FA between the
two primary features. The added fuel from diurnal heating will
make for the best chance time period to start the weekend.

.LONG TERM...(Sunday through Wednesday)
Issued at 256 AM CDT Thu Jul 7 2016

A messy extended foreast continues with the superblend of models
maintaining a daily chance category pop for all or portions of the
forecast area through the entire extended.

Synoptically speaking, Mississippi river valley ridging will yield
to incoming height falls and broad Low pressure troffing over
time. The net result in the meso will be the daily chance cat pops
ebbing from highest west to lowest east early, then translating
southwest to northeast across the area, as the primary upper Low
pressure storm system rides the Canadian border/lifts overtop the
Great lakes and the ridging yields to its energy passage in the by
then westerlies filtering across the middle to upper Mississippi
and Wabash river valleys by the end of the period.

&&

.AVIATION...
Issued at 625 AM CDT Thu Jul 7 2016

The large complex of storms finally weakened and moved southeast of
the taf sites, however another complex over northwest Missouri at
12z is heading southeast. The complex will likely hold together in
some form or fashion as diurnal heating and southwest low-level flow
destabilize the atmosphere. The most likely window for storms to
arrive at the taf sites is early to mid afternoon. Gusty winds and
ifr vsbys should accompany the activity, but not to the same
degree as Wed.

The only other concern is the lingering ifr cigs early this morning,
mainly in the EVV/OWB area. This low cloudiness should burn off by
late morning, giving way to a broken cu deck around 3k feet.
Redevelopment of low clouds/fog is a potential issue tonight given
extremely moist soil. However, enough southwest low-level flow is
expected at this time to break up low level clouds/fog.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.

&&

Aviation...MY
Hazardous weather outlook, Jul 7, 1:10 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
110 PM CDT THU JUL 7 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
110 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD
THROUGH SOUTHWEST INDIANA AND WEST KENTUCKY THROUGH THE AFTERNOON.
DAMAGING WINDS WILL BE THE PRIMARY CONCERN...ALONG WITH LIGHTNING
AND RELATIVELY BRIEF HEAVY DOWNPOURS. ALTHOUGH WIDESPREAD HEAVY
RAINS ARE NOT ANTICIPATED THIS AFTERNOON...THE BRIEF HEAVY
DOWNPOURS COULD CREATE SOME ADDITION PROBLEMS IN THOSE PORTIONS OF
SOUTHERN ILLINOIS AND WEST KENTUCKY THAT RECEIVED HEAVY RAINFALL
LAST NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONTINUING DAILY STORM CHANCES EXIST. THE BEST CHANCE FOR STRONG
TO SEVERE STORMS WILL BE FRIDAY AFTERNOON AND EVENING, WITH A
MARGINAL TO SLIGHT RISK OF SEVERE STORMS ACROSS THE AREA. DAMAGING
WINDS WILL BE THE PRIMARY ASSOCIATED SEVERE WEATHER HAZARD, WITH
HEAVY RAIN AND LIGHTNING ACCOMPANYING STORM HAZARDS.

THE HEAT INDEX WILL TOP 100 FRIDAY AFTERNOON AND MAY APPROACH OR
EXCEED HEAT ADVISORY THRESHOLDS OF 105 AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED OVER WEST KENTUCKY AND SOUTHWEST
INDIANA THIS AFTERNOON.

DRS

In the hours before

Local storm report, Jul 7, 1:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     MARION                  37.33N 88.08W
07/07/2016  M52 MPH          CRITTENDEN         KY   AWOS

&&

SMITTY
Local storm report, Jul 7, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
147 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
07/07/2016  M60 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            MEASURED IN THE DOWNTOWN AREA. LARGE TREE LIMBS FALLING.
            50 MPH WINDS REPORTED ON NORTH SIDE OF TOWN.

&&

SMITTY
Local storm report, Jul 7, 1:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
149 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
07/07/2016  M70 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            WINDS ESTIMATED AT THE CIVIC CENTER TO BE 60 TO 70 MPH

&&

SMITTY
Local storm report, Jul 7, 1:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
150 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND DMG     EVANSVILLE              37.98N 87.54W
07/07/2016                   VANDERBURGH        IN   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER TREE LIMBS DOWN NEAR THE UNIVERSITY.

&&

SMITTY
Local storm report, Jul 7, 1:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
151 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
07/07/2016  M60 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            MEASURED NEAR DECONESS HOSPITAL WITH SOME SHINGLES BLOWN
            OFF OF NEARBY ROOFS.

&&

SMITTY
Local storm report, Jul 7, 1:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
153 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     EVANSVILLE              37.98N 87.54W
07/07/2016  E60 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            WINDS ESTIMATED ON NORTH SIDE OF TOWN

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more8 hr
Jul 6, 8:08 PM CDTFlash Flood WarningPAHCrittenden, Hopkins, Muhlenberg, Webster7 hr
Jul 6, 9:20 PM CDTFlash Flood Warning EmergencyPAHHopkins4 hr
Jul 6, 9:40 PM CDTFlash Flood WarningPAHUnion3 hr
Jul 6, 10:30 PM CDTFlash Flood WarningPAHLivingston7 hr
Jul 6, 11:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon27 min
Jul 6, 11:38 PM CDTFlash Flood WarningPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:16 AM CDTFlash Flood WarningPAHMcCracken, Marshall7 hr
Jul 7, 1:37 AM CDTRiver Flood WarningPAHChristian, Trigg12 hr
Jul 7, 1:40 AM CDTRiver Flood WarningPAHChristian, Trigg19 hr
Jul 7, 3:02 AM CDTAreal Flood WarningPAHCaldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more9 hr
Jul 7, 3:07 AM CDTFlash Flood WarningPAHLyon, Trigg4 hr
Jul 7, 3:40 AM CDTRiver Flood WarningPAHMuhlenberg7 days
Jul 7, 3:51 AM CDTFlash Flood WarningPAHCalloway3 hr
Jul 7, 3:58 AM CDTSpecial Weather StatementPAHCalloway47 min
Jul 7, 7:55 AM CDTAreal Flood WarningPAHMcCracken, Marshall3 hr
Jul 7, 8:52 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more6 hr
Jul 7, 12:13 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle32 min
Jul 7, 12:40 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken35 min
Jul 7, 12:44 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, McCracken, Marshall3 hr
Jul 7, 12:49 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman26 min
Jul 7, 1:17 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:46 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson29 min
Jul 7, 1:49 PM CDTSevere Thunderstorm WarningPAHChristian, Todd26 min
Jul 7, 2:02 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more28 min
Jul 7, 2:11 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Jul 7, 3:15 PM CDTAreal Flood AdvisoryPAHHopkins, Webster2 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.